# SDR 99ZZZX4218

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Failed
- Location: Switch
- Component: Ameriking, AK950KLN90B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'GPS' MODE LIGHT OUT AFTER 726 HOURS/70 DAYS OF OPERATION.
